# SDR CALA2025063006048

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N37295
- Make and model: Boeing 737-8
- Aircraft serial: 67550
- Aircraft time: 8,968 hours, 3,124 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LNDING ROLL OUT THE FWD SERVICE DOOR LIGHT ILLUMINATED BRIEFLY WITH A SSOCD M/CAUTN LIGHT. PERFORMED INDICATION SENSOR TEST IAW AMM 52-71-11-710-801 OPS CHECK GOOD AND NO LATCHED MESSAGE RELATED TO THIS FAULT.NO FAULTS NOTED AT THIS TIME OK TO CONTINUE.
